# SDR FDEA202501020002

- Difficulty date: January 2, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 56,199 hours, 8,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT EXIT SIGN ON THE RIGHT SIDE OF ENTRY  DOOR L1 HAS ONE BULB INOP.   REPLACED LAMP PER AMM : 33-51-01-2. TEST PASSED.
